Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
182 Doctors are Online

Have lost the sexual pleasure coming out of ejaculation. Taking Depsonil, Inderal. What does the finding mean?

I am 27 male. Due to anxiety and neuroses from some personal problems i have lost the sexual pleasure coming out of ejaculation. Although my erections are more or less fine and desire is also gud. Only thing is feeling of no sexual pleasure. As of now i have come out of neuroses and anxiety but still on medication : Depsonil 25 mg ( 3 times a day) and Inderal ( 20 mg two times a day) consuming this for past 1.3 years. Please advice what should i do.. Although i dont have any anxiety or neuroses now but still the sexual pleasure has not returned...
Asked On : Wed, 3 Apr 2013
Answers:  1 Views:  75
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Treatment/Therapy
Psychiatrist 's  Response
Hello,
Thanks for choosing health care magic for posting your query.
The absence of sexual pleasure , also called as sexual anhedonia, is very common among people with depression and some times also compounded by the medications used. Now that you have taken treatment for 1 and half years, probably you can discuss with your psychiatrist to discontinue your medications and switch you to some cognitive behavioural therapy. Also bupropion and trazodone are certain drugs which have a least sexual side-effects.
If it still doesnt resolve then you need some intensive psychodynamic psychotherapy by an experienced psychiatrist.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
In future if you wish to contact me directly, you can use the below mentioned link:
bit.ly/dr-srikanth-reddy

Wish you good health,
Dr. Srikanth Reddy M.D.
Answered: Tue, 28 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor